MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US COMPLETION REV FEM TAPERED RMR; KNEE INSTRUMENT : REAMERS

DEPUY ORTHOPAEDICS INC US COMPLETION REV FEM TAPERED RMR; KNEE INSTRUMENT : REAMERS
Catalog Number 217860030
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that femoral adaptor remark broken and no longer screws into stem trial.
 
Additional Manufacturer Narrative
Product complaint # :(b)(4).Investigation summary : the device associated with this report was not returned for evaluation.The investigation could not draw any conclusions about the reported event without the device to examine.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
COMPLETION REV FEM TAPERED RMR
Common Device Name
KNEE INSTRUMENT : REAMERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7751820
Report Number1818910-2018-65809
Device Sequence Number19262281
Product Code HTO
UDI-Device Identifier10603295095668
UDI-Public10603295095668
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number217860030
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 07/10/2018
Supplement Date Received by Manufacturer09/05/2018
Initial Report FDA Received Date08/06/2018
Supplement Report FDA Received Date09/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1